American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 146 found      Go to page: 1 2 3 4 > >>

[1] Tarakanta Nayak. Herman rings of meromorphic maps with an omitted value. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Carlos Cabrera, Peter Makienko and Guillermo Sienra. On Poincar\'e extensions of rational maps. Conform. Geom. Dyn. 19 (2015) 197-220.
Abstract, references, and article information   
View Article: PDF

[3] Todor Bilarev, Magnus Aspenberg and Dierk Schleicher. On the speed of convergence of Newton's method for complex polynomials. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Jérémy Blanc and Serge Cantat. Dynamical degrees of birational transformations of projective surfaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Taeyong Ahn. Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^k$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Sabyasachi Mukherjee. Orbit portraits of unicritical antiholomorphic polynomials. Conform. Geom. Dyn. 19 (2015) 35-50.
Abstract, references, and article information   
View Article: PDF

[8] Xavier Buff and Thomas Gauthier. Quadratic polynomials, multipliers and equidistribution. Proc. Amer. Math. Soc. 143 (2015) 3011-3017.
Abstract, references, and article information   
View Article: PDF

[9] D. J. Sixsmith. Functions of genus zero for which the fast escaping set has Hausdorff dimension two. Proc. Amer. Math. Soc. 143 (2015) 2597-2612.
Abstract, references, and article information   
View Article: PDF

[10] Alastair Fletcher. Poincar\'e linearizers in higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 2543-2557.
Abstract, references, and article information   
View Article: PDF

[11] Tarakanta Nayak. On Fatou components and omitted values. Contemporary Mathematics 639 (2015) 349-358.
Book volume table of contents   
View Article: PDF

[12] Shenglan Yuan. Some dynamical properties of certain meromorphic functions. Contemporary Mathematics 639 (2015) 359-369.
Book volume table of contents   
View Article: PDF

[13] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[14] Khoa D. Nguyen. Algebraic independence of local conjugacies and related questions in polynomial dynamics. Proc. Amer. Math. Soc. 143 (2015) 1491-1499.
Abstract, references, and article information   
View Article: PDF

[15] Haifeng Chu. On the Blaschke circle diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 1169-1182.
Abstract, references, and article information   
View Article: PDF

[16] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[17] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc. 143 (2015) 197-202.
Abstract, references, and article information   
View Article: PDF

[18] Wenjuan Peng and Lei Tan. Quasi-conformal rigidity of multicritical maps. Trans. Amer. Math. Soc. 367 (2015) 1151-1182.
Abstract, references, and article information   
View Article: PDF

[19] P. J. Rippon and G. M. Stallard. Annular itineraries for entire functions. Trans. Amer. Math. Soc. 367 (2015) 377-399. MR 3271265.
Abstract, references, and article information   
View Article: PDF

[20] H.-P. Beise, T. Meyrath and J. Müller. Limit functions of discrete dynamical systems. Conform. Geom. Dyn. 18 (2014) 56-64.
Abstract, references, and article information   
View Article: PDF

[21] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information   
View Article: PDF

[22] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[23] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information   
View Article: PDF

[24] Genadi Levin and Michel Zinsmeister. On the Hausdorff dimension of Julia sets of some real polynomials. Proc. Amer. Math. Soc. 141 (2013) 3565-3572.
Abstract, references, and article information   
View Article: PDF

[25] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[26] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[27] Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg. Laminations in the language of leaves. Trans. Amer. Math. Soc. 365 (2013) 5367-5391.
Abstract, references, and article information   
View Article: PDF

[28] Robert L. Devaney. Singular perturbations of complex polynomials. Bull. Amer. Math. Soc. 50 (2013) 391-429.
Abstract, references, and article information   
View Article: PDF

[29] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[30] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 146 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia